MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; STYLET, TRACHEAL TUBE

MMJ SA DE CV(USD) MALLINCKRODT; STYLET, TRACHEAL TUBE
Model Number 85864
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an emergency intubation by the physician, the length of the device was short for intubation so he had to modify it by bending out the loop so it could be long enough to complete the intubation.It was reported that there was a delay in care but no intubation was required.The customer reported that there was no patient harm.

Brand Name
MALLINCKRODT
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7487749
Report Number2936999-2018-00322
Device Sequence Number2183085
Product Code BSR
UDI-Device Identifier10884522004084
UDI-Public10884522004084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85864
Device Catalogue Number85864
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;